University Links: Home Page | Site Map
Covenant University Repository

Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 1995

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: I
Number of items: 2.

I

Iyase, S.A . (1995) Periodic Boundary Value Problems for Third Order Ordinary Differential Equations with Delay. Indian J. pure appl. Math, 26 (4). pp. 329-338.

Iyase, S.A . (1995) Periodic Solutions of Certain Eight Order Differential Equations. Journal of the Mathematical Society, 14 (15). pp. 31-39.

This list was generated on Fri Jul 19 05:44:15 2024 WAT.